# SDR FDEA201602080494

- Difficulty date: February 8, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,698 hours, 25,860 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Smoke
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

APPEAR TO HAVE SMOKE COMING FROM PACK ON TAKEOFF.  TURNED PACKS OFF, SMOKE STOPPED.  RETURNED FOR LANDING.  DRAIN ALL THE ENGINE OIL AND RE-SERVICE TO A KNOWN QUANTITY.  AFTER IDLE RUN THE ENGINES SERVICED OIL AS NEEDED.  AFTER SEVERAL CYCLES OF IDLE, CRUISE POWER, AND FULL POWER PER THE JRH.  NO DEFECTS NOTED.
